# SDR QXEA0001027

- Difficulty date: March 22, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK AT RIGHT-HAND NR 3 WINDOW POST UPPER FLANGE.  REPAIRED IAW HORIZON AIR EO 4-53-56B AND HORIZON AIR EA 4-53-1085.
